MathSciNet Relay Station
MathSciNet bibliographic data
MR2278697 54D20 (54F05)
Peng, Liang-Xue The $D$-property of some Lindelöf spaces and related conclusions. Topology Appl. 154 (2007), no. 2, 469–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement